Skip to main content Skip to navigation

Pre-prints in Probability

Percolation and isoperimetry on roughly transitive graphs. E. Candellero & A. Teixeira,

Oil and water: a two-type internal aggregation model. E. Candellero, S. Ganguly, C. Hoffman, & L. Levine,

Coupling the Kolmogorov Diffusion: maximality and efficiency considerations, S.Banerjee, & W.S.Kendall.

Rigidity for Markovian Maximal Couplings of Elliptic Diffusions. S.Banerjee, & W.S.Kendall.

From Random Lines to Metric Spaces, W.S.Kendall.

Return to the Poissonian City. WS Kendall.

Coupling, local times, immersions. WS Kendall.

Rubber Bands, Pursuit Games and Shy Couplings. M Bramson, K Burdzy, WS Kendall.

Coupling and tracking of regime-switching martingales A Mijatovic (with Saul Jacka)

Mirror and synchronous couplings of geometric Brownian motions A Mijatovic (with Saul Jacka and Dejan Širaj)

Markov chain approximations for transition densities of Levy processes A Mijatovic (with Matija Vidmar and Saul Jacka)

On the loss of the semimartingale property at the hitting time of a level A Mijatovic (with Mikhail Urusov)

David A. Croydon, Alexander Fribergh and Takashi Kumagai, "Biased random walk on critical Galton-Watson trees conditioned to survive",

A. Mijatovic, M. Urusov, Convergence of Integral Functionals of One-Dimensional Diffusions,

A. Jacquier, M. Keller-Ressel and A. Mijatovic, Large deviations and stochastic volatility with jumps: symptotic implied volatility for affine models,

A. Mijatovic, M. Urusov, A note on a paper by Wong and Heyde, to appear in Journal of Applied Probability,

On the limit distributions of continuous-state branching processes with immigration (M. Keller-Ressel A. Mijatovic)

Martingale property of generalized stochastic exponentials, by A.Mijatovic, N. Novak and M. Urusov

A note on delta hedging in markets with jumps, by A. Mijatovic and M. Urusov

On the drawdown of completely asymmetric Levy processes, A. Mijatovic and M.R. Pistorius

Muntz linear transforms of Brownian motion (with L Alili and C-T Wu). (2011)
Electron. J. Probab. 19 (2014), no. 36, 1–15. This is available online at

AMG Cox, D Hobson and J Obloj, Utility theory front to back - inferring utility from agents' choices

WS Kendall and H Le, Limit theorems for empirical Fréchet means of independent and non-identically distributed manifold-valued random variables,

D Hobson and M Klimmek, Constructing Time-Homogeneous generalised diffusions consistent with Optimal Stopping Values,

D Hobson and M Klimmek, Maximising functionals of the joint law of the maximum and terminal value in the Skorohod embedding problem 

C Goldschmidt, L Addario-Berry and N Broutin, Critical random graphs: limiting constructions and distributional properties, Electronic Journal of Probability 15 (2010), Paper no. 25, pp.741-775.

C Goldschmidt, L Addario-Berry and N Broutine, The continuum limit of critical random graphs, Probability Theory and Related Fields, to appear (available Online First)

A Mijatovic, M Pistorius, Continuously monitored barrier options under Markov processes, to appear in Mathematical Finance,

A Mijatovic, M Urusov, Deterministic criteria for the absence of arbitrage in diffusion models, to appear in Finance and Stochastics,

A Mijatovic, M Urusov, On the martingale property of certain local martingales, to appear in PTRF,

M Bramson, K Burdzy, WS Kendall Shy Couplings, CAT(0) Spaces, and the Lion and Man,

DA Croydon and BM Hambly, Spectral asymptotics for stable trees

J Warren, SD Jacka and P Windridge, Minimising the time to a decision,

J Warren, Maximum of Dyson Brownian motion and non-colliding systems with boundary (with Borodin, Ferrair, Praehofer and Sasamoto),

WS Kendall, Geodesics and flows in a Poissonian city,

N O'Connell, Directed polymers and the quantum Toda lattice,

D Hobson and E Ekstrom, Recovering a time-homogeneous stock price process from perpetual option prices,
A Papavasiliou and C Ladroue, Parameter Estimation for Rough Differential Equations,
F Baudoin and N O'Connell, Exponential functionals of Brownian motion and class one Whittaker functions, 
WS Kendall, Brownian couplings, convexity and shy-ness,
A Papavasiliou, GA Pavliotis and AM Stuart, Maximum likelihood drift estimation for multiscale diffusions,
S Connor, Coupling-cutoffs for random walks on the hypercube, 
P Biane, P Bougerol and N O'Connell, Continuous crystals and Duistermaat-Heckman measure for Coexter groups,
SB Connor and SD Jacka, Optimal co-adapted coupling for the symmetric random walk on the hypercube,
SD Jacka, A Berkaoui and J Warren, No-arbitrage and closure results for trading cones with transaction costs,
SD Jacka and M Sheehan, The noisy veto-voter model: a recursive distributional equation on [0,1],
M Keane and N O'Connell, The M/M/1 queue is Bernoulli,
AP Metcalfe, N O'Connell and J Warren, Interlaced processes on the circle,
CJ Howitt & J Warren, Dynamics for the Brownian web and the erosion flow, math.PR/0702542
SD Jacka and A Berkaoui, On the density of properly maximal claims in financial markets with transaction costs,
SD Jacka and A Berkaoui, On representing claims for coherent risk measures,

WS Kendall and DJ Aldous, Short-length routes in low-cost networks via Poisson line patterns, Now appeared in Advances in Applied Probability, Volume 40, Number 1 (March 2008), 1-21

WS Kendall and SB Connor, Perfect Simulation for a Class of Positive Recurrent Markov Chains, Now appeared in Ann. Appl. Probab. Volume 17, Number 3 (2007), 781-808, Also Correction. Perfect simulation for a class of positive recurrent Markov chains, Ann. Appl. Probab. Volume 17, Number 5-6 (2007), 1808-1810
WS Kendall, Coupling all the Lévy stochastic areas of multidimensional Brownian motion, Now appeared in Ann. Probab. Volume 35, Number 3 (2007), 935-953
VN Kolokoltsov, The Central Limit Theorem for the Smoluchovski Coalgulation Model,
VN Kolokoltsov, Generalized Continuous-Time Random Walks (CTRW), Subordination by Hitting Times and Fractional Dynamics,
VN Kolokoltsov, Nonlinear Markov Semigroups and Interacting Levy Type Processes, INRIA Research Report RR-5932, URL, published in Journ. Stat. Physics 126:3 (2007), 585-642
CJ Howitt and J Warren, Consistent families of Brownian motions and stochastic flows of kernels, math.PR/0611292